# SDR 07FDEA02070

- Difficulty date: June 4, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, UPPER CARGO COMPARTMENT, LT SIDEWALL STRUCTURE FRAME AT STA 1701, L-12L, FOUND WITH REPAIR DOUBLER.  EXISTING REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
